# SDR 2022FA0000458

- Difficulty date: July 30, 2022
- Submitted: August 19, 2022
- Operation: General aviation
- Aircraft: N375MK
- Make and model: Cessna 210D
- Aircraft serial: 21058252
- Aircraft time: 6,151 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 128050671
- Condition: Ruptured
- Location: Zone 700
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT STATED THAT DURING CRUISE FLIGHT HE SUDDENLY FELT WARM LIQUID ON HIS ANKLE THAT WAS LATER IDENTIFIED AS HYDRAULIC FLUID. ATTEMPT WAS MADE TO LOWER THE GEAR WITHOUT SUCCESS. AIRCRAFT ENDED UP LANDING GEAR UP ON THE RUNWAY. INSPECTION OF GEAR SYSTEM AFTER THE INCIDENT NOTED A RUPTURED HYDRAULIC LINE BETWEEN THE PRESSURE SIDE OF THE ENGINE DRIVEN PUMP AND HYDRAULIC POWER PACK. A P/N FOR THE LINE THAT IS SUPPOSED TO BE INSTALLED IS LISTED BELOW. PLEASE NOTE THAT THE MECHANIC DOING THE INSPECTION STATED THE LINE THAT WAS INSTALLED APPEARED TO BE A FABRICATED LINE AND NOT THE APPROVED P/N LINE. HE FURTHER STATED THAT IT IS HARD TO GET THE LINE BACK IN SO THAT IS LIKELY THE REASON FOR FABRICATION.
